# SDR DALA2023031301801

- Difficulty date: March 5, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N821DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31932
- Aircraft time: 28,700 hours, 11,106 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2661509) DURING INSPECTION FOUND CORROSION ON FLOOR BEAM STA 947, X= - 51. AFT WET AREA, ON FLOOR BEAM STA 947 AND RBL 51 UPPER CHORD SURFACE DAMAGE WAS REPAIRED I.A.W. B737-900 SRM 53-70-51-2R-8 REPAIR 8.
